# SDR AALA20100207BOS01

- Difficulty date: February 6, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 63,363 hours, 22,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS AT SEAT ROW 24 DEF INOPERATIVE.  RE-SECURED SIDEWALL CONNECTOR, OPS CHECKS NORMAL.
